# SDR IXXA20210405014

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 87,804 hours, 27,100 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC45FT16A24
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND LEFT ENTRY DOOR EXIT SIGN LIGHT NOT ON WITH FLIGHT DECK EMERGENCY LIGHT SWITCH IN THE ON POSITION. TROUBLESHOT IAW B767 IAI WDM 33-51-11 & 33-51-13, IDENTIFIED CRACKED PIN IN FEMALE END CONNECTOR D1084 PIN 2 CAUSING INTERMITTENT FUNCTION OF SYSTEM. REMOVED AND REPLACED PIN 2 OF C/P D1084 PER BOEING SWPM 20-16-00 & 767 IAI WDM 33-51-11 & 33-51-13. OPERATIONAL CHECK SATISFACTORY. NO FURTHER DEFECTS NOTED.
